# SDR 96ZZZX2703

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 188-270 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE, L21R, HAS CORROSION AT INTERNAL FINGER DOUBLER BETWEEN STA 188 TO STA 270.  REMOVED, FABRICATED, INSTALLED NEW FINGER DOUBLER IAW SRM 51-1-21, SRM 53-3-2, SRM 51-1-8.
